# SDR FDEA202012013025

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING, OUTBOARD FRAME ATTACH CLIP IS CRACKED AT NAC STA 376 LT.  REMOVED AND REPLACED CLIP, IAW B767 SRM 51-40-02.
